| Model Number |
AED PLUS |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "defib charge timeout" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.The device was put through extensive testing including bench handling, impedance testing, and defib cycling without duplicating the report.The main board was replaced as a precaution.A replacement device was sent to the customer.Analysis of reports of this type has not identified an increase in trend.